# SDR CA070209010

- Difficulty date: January 3, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 17,721 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Tube
- Part number: 3027791
- Condition: Fractured
- Location: Fcu P3
- Part time: 5,581 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON CLIMB, ENGINE POWER REDUCED TO IDLE UNCOMMANDED.  THE ENGINE WAS SHUTDOWN IN FLIGHT. INSPECTION REVEALED A FRACTURED FCU P3 DELIVERY TUBE. (TC NR 20070209010)
